Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 32, NWS Salt Lake City, UT

June 21, 20095 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 21, 2009, 5:53 PM MDT for 5 counties in Utah. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2009, 5:53 PM MDT (23:53 UTC)
Expired
Jun 21, 2009, 6:45 PM MDT
In force
52 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Cache County, UT, Morgan County, UT, Rich County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 74 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:54 PM MDTHAIL 0.25Eden, UT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:41 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 212353
SVRSLC
UTC003-005-029-033-057-220045-
/O.NEW.KSLC.SV.W.0032.090621T2353Z-090622T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
553 PM MDT SUN JUN 21 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BOX ELDER COUNTY IN UTAH
  SOUTHEASTERN CACHE COUNTY IN UTAH
  NORTH CENTRAL MORGAN COUNTY IN UTAH
  WEST CENTRAL RICH COUNTY IN UTAH
  EASTERN WEBER COUNTY IN UTAH

* UNTIL 645 PM MDT

* AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NORDIC VLY TO 11 MILES
  SOUTHEAST OF NORDIC VLY...OR ALONG A LINE EXTENDING FROM 13 MILES
  SOUTHEAST OF BRIGHAM CITY TO 13 MILES NORTH OF MORGAN...AND MOVING 
  NORTHEAST AT 25 MPH. THESE STORMS HAVE PRODUCED QUARTER SIZED HAIL.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  POWDER MOUNTAIN...
  STATE ROUTE 39...
  MONTE CRISTO SUMMIT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR CENTRAL UTAH AND SOUTHWEST WYOMING.

&&

LAT...LON 4169 11165 4147 11116 4117 11166 4139 11191
TIME...MOT...LOC 2351Z 223DEG 23KT 4139 11182 4124 11166

$$

ROGOWSKI
1 follow-up statement
000 
WWUS55 KSLC 220022
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
622 PM MDT SUN JUN 21 2009

UTC005-029-033-057-220045-
/O.CON.KSLC.SV.W.0032.000000T0000Z-090622T0045Z/
RICH UT-MORGAN UT-WEBER UT-CACHE UT-
622 PM MDT SUN JUN 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHEASTERN CACHE...NORTHEASTERN WEBER...NORTHEASTERN MORGAN AND
WEST CENTRAL RICH COUNTIES...

AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NORTHEASTERN WEBER COUNTY TO
NORTHEASTERN MORGAN COUNTY...MOVING NORTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  POWDER MOUNTAIN...
  STATE ROUTE 39...
  MONTE CRISTO SUMMIT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR CENTRAL UTAH AND SOUTHWEST WYOMING.

&&

LAT...LON 4138 11172 4163 11153 4147 11116 4122 11157
TIME...MOT...LOC 0022Z 245DEG 16KT 4142 11160 4135 11138

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:52 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 21, 4:52 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
452 PM MDT SUN JUN 21 2009

.SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO SLIDE ACROSS
NORTHWEST UTAH THIS EVENING...PUSHING A COLD FRONT ACROSS THE AREA.
THIS WILL BE FOLLOWED BY BUILDING HIGH PRESSURE FOR THE EARLY PART
OF THE WEEK. MOISTURE WILL WORK NORTH OUT OF ARIZONA MIDWEEK...AND
REMAIN OVER THE AREA PRODUCING SHOWER AND THUNDERSTORM ACTIVITY
THROUGH THE BALANCE OF THE WEEK.

&&

.DISCUSSION...SOUTHWEST FLOW REMAINS IN PLACE ACROSS THE CWA AS AN
UPPER LEVEL TROUGH WITH EMBEDDED SHORTWAVES CONTINUE TO SLOWLY MOVE
ACROSS THE GREAT BASIN. FAIRLY SIGNIFICANT MOISTURE WITH PW NEAR
0.75 INCHES REMAIN OVER NORTHERN UTAH WHILE A DRIER AIRMASS OF LESS
THAN 0.33 INCHES OF PW CONTINUES TO SPREAD ACROSS SOUTHWEST UTAH.
THIS HAS LIMITED CONVECTION MAINLY TO THE NORTH AND EAST TODAY.

THERE ARE TWO SEPARATE AREAS OF CONCERN REGARDING CONVECTION THIS
AFTERNOON AND EVENING. THE FIRST AREA WOULD BE EAST-CENTRAL AND
NORTHEASTERN PORTIONS OF THE CWA WHERE STRONG AND LOCALLY SEVERE
THUNDERSTORMS OCCURRED THIS AFTERNOON UNDERNEATH THE UPPER JET
POSITION. THIS JET WILL LIFT NORTHWARD THIS EVENING...SO EXPECT
THUNDERSTORM DEVELOPMENT TO DECREASE ACROSS THE EAST-CENTRAL ZONES
WHILE INCREASING ACROSS THE NORTHEAST. THE SECOND AREA WOULD BE
NORTHWEST UTAH WHERE SHORTWAVE AND ASSOCIATED VORT LOBE IS SLIDING
ACROSS THE AREA. THIS WILL PUSH A COLD FRONT THROUGH NORTHERN UTAH
THIS EVENING AND THROUGH CENTRAL UTAH OVERNIGHT. A LINE OF
THUNDERSTORMS HAS ALREADY DEVELOPED NEAR THIS BOUNDARY...WITH
SEVERE THUNDERSTORMS ALSO A STRONG POSSIBILITY THROUGH THE EVENING
HOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH THE FIRST HALF OF
THE WEEK WITH WARMER AND DRIER CONDITIONS. AN UPPER LOW WILL THEN
SLOWLY MOVE INLAND FROM THE CALIFORNIA COAST. MOISTURE WILL
GRADUALLY SPREAD INTO THE AREA FROM THE SOUTH FOR THE LATTER PART OF
THE WEEK.

&&

.AVIATION...SOUTH WINDS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS
EVENING AT THE SLC TERMINAL. A COLD FRONT WILL THEN SHIFT WINDS TO
THE NORTHWEST NEAR 01-03Z. HOWEVER...NEARBY THUNDERSTORMS WILL BRING
ERRATIC AND GUSTY WINDS TO THE TERMINAL. THERE IS A 30 PERCENT
CHANCE OF THUNDERSTORMS DIRECTLY IMPACTING THE TERMINAL THIS
EVENING. BRIEF MVFR CONDITIONS CAN BE EXPECTED WITH THE STRONGER
STORMS...OTHERWISE VFR CONDITIONS WILL PREVAIL.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TODAY FOR UTZ001>011.
WY...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TODAY FOR WYZ021.

&&

CHENG/MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 21, 7:02 AM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
702 AM MDT SUN JUN 21 2009

UTZ001>012-014-015-517-WYZ021-221315-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-CENTRAL MOUNTAINS-SOUTHWEST WYOMING-
702 AM MDT SUN JUN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN
UTAH...AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING
WILL BECOME MORE NUMEROUS ACROSS NORTHERN UTAH AND SOUTHWEST
WYOMING THIS AFTERNOON THROUGH THIS EVENING. LOCALLY HEAVY RAIN
MAY ACCOMPANY SOME OF THE STRONGER STORMS LATE THIS AFTERNOON
THROUGH EARLY THIS EVENING. PRECIPITATION WILL DECREASE FROM THE
WEST LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH PRESSURE ALOFT WILL EXPAND INTO THE GREAT BASIN BEGINNING MONDAY.
TEMPERATURES WILL WARM TO SEASONAL NORMS EARLY IN THE WEEK...THEN
EXCEED THE NORMS BY MIDWEEK. AFTERNOON AND EVENING MOUNTAIN THUNDERSTORMS
ARE EXPECTED BEGINNING TUESDAY AND CONTINUING INTO THE FIRST HALF
OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ013-016-019>021-518-221315-
SAN RAFAEL SWELL-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS-
702 AM MDT SUN JUN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
SOUTHERN UTAH AND SOUTHWEST UTAH.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL FORM THIS
MORNING...THEN DECREASE IN AREAL COVERAGE DURING THE AFTERNOON
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH PRESSURE ALOFT WILL EXPAND INTO THE SOUTHERN HALF OF UTAH
EARLY IN THE COMING WEEK. WARM TEMPERATURES ARE EXPECTED DURING
THE WEEK. SHOWERS AND THUNDERSTORMS WILL INCREASE DURING THE WEEK
AS MOISTURE WORKS NORTH INTO AND THROUGH SOUTHERN UTAH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 21, 4:52 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
452 PM MDT SUN JUN 21 2009

WYZ021-212300-
SOUTHWEST WYOMING WY-
452 PM MDT SUN JUN 21 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UINTA COUNTY UNTIL
500 PM MDT...

AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF WOODRUFF...OR 17 MILES SOUTHEAST
OF RANDOLPH...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN UINTA COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4157 11070 4142 11087 4152 11106 4159 11101
      4159 11071
TIME...MOT...LOC 2252Z 215DEG 26KT 4155 11089

MERRILL
Special weather statement, Jun 21, 4:55 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
455 PM MDT SUN JUN 21 2009

UTZ007-WYZ021-220000-
SOUTHWEST WYOMING WY-WASATCH MOUNTAINS I-80 NORTH UT-
455 PM MDT SUN JUN 21 2009

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN UINTA AND
SOUTHERN RICH COUNTIES UNTIL 600 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WOODRUFF...OR 16 MILES
SOUTHWEST OF RANDOLPH...MOVING NORTHEAST AT 20 MPH.

THE STORM WILL BE NEAR WOODRUFF BY 525 PM.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   WOODRUFF...
   RANDOLPH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4186 11107 4179 11103 4159 11104 4159 11093
      4158 11093 4136 11129 4148 11145
TIME...MOT...LOC 2254Z 226DEG 19KT 4145 11132

MERRILL
Special weather statement, Jun 21, 5:12 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
512 PM MDT SUN JUN 21 2009

UTZ001-007-212345-
CACHE VALLEY/UTAH PORTION UT-WASATCH MOUNTAINS I-80 NORTH UT-
512 PM MDT SUN JUN 21 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CACHE AND EXTREME
EASTERN BOX ELDER COUNTIES UNTIL 545 PM MDT...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF HYRUM...OR 12 MILES EAST OF
BRIGHAM CITY...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   PARADISE...HYRUM...AND MILLVILLE

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4183 11175 4165 11143 4144 11177 4149 11192
TIME...MOT...LOC 2311Z 218DEG 16KT 4154 11179

MERRILL
Special weather statement, Jun 21, 5:18 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
518 PM MDT SUN JUN 21 2009

UTZ005-212345-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
518 PM MDT SUN JUN 21 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOX ELDER COUNTY UNTIL
545 PM MDT...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
PARK VLY TO 23 MILES SOUTHEAST OF PARK VLY...AND MOVING NORTHEAST AT
35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN BOX ELDER COUNTY...
  INTERSTATE 84...
  SNOWVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4185 11255 4162 11299 4179 11314 4201 11288
      4200 11278
TIME...MOT...LOC 2317Z 229DEG 31KT 4180 11306 4167 11293

ROGOWSKI
Special weather statement, Jun 21, 5:24 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
524 PM MDT SUN JUN 21 2009

UTZ002-006-007-220000-
NORTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-
524 PM MDT SUN JUN 21 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBER...NORTHEASTERN
DAVIS AND WESTERN MORGAN COUNTIES UNTIL 600 PM MDT...

AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KAYSVILLE...OR NEAR FARMINGTON...MOVING
NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   MOUNTAIN GREEN AND PETERSON...
   SNOWBASIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4128 11182 4115 11153 4097 11192 4103 11201
TIME...MOT...LOC 2325Z 223DEG 29KT 4104 11189

ROGOWSKI
Special weather statement, Jun 21, 5:48 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
548 PM MDT SUN JUN 21 2009

UTZ002-005-220030-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT UT-
548 PM MDT SUN JUN 21 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX ELDER COUNTY UNTIL
630 PM MDT...

AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES SOUTHWEST OF CORINNE...OR 31 MILES WEST
OF BRIGHAM CITY...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COMMUNITIES SOUTH OF PROMONTORY AND PENROSE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4167 11238 4145 11209 4131 11262 4143 11272
TIME...MOT...LOC 2347Z 228DEG 24KT 4139 11258

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:18 PM MDTSpecial Weather StatementSLCWayne42 min
Jun 21, 12:42 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne21 min
Jun 21, 12:46 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne, Utah29 min
Jun 21, 1:15 PM MDTSevere Thunderstorm WarningSLCDuchesne45 min
Jun 21, 2:17 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery43 min
Jun 21, 2:17 PM MDTSevere Thunderstorm WarningSLCDuchesne43 min
Jun 21, 2:25 PM MDTSpecial Weather StatementSLC65 min
Jun 21, 2:37 PM MDTSevere Thunderstorm WarningSLCUtah53 min
Jun 21, 2:59 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery31 min
Jun 21, 3:04 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele56 min
Jun 21, 3:18 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne27 min
Jun 21, 3:28 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele62 min
Jun 21, 3:43 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne62 min
Jun 21, 3:48 PM MDTSevere Thunderstorm WarningSLCBox Elder42 min
Jun 21, 3:53 PM MDTSpecial Weather StatementSLCSalt Lake52 min
Jun 21, 4:22 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele68 min
Jun 21, 4:52 PM MDTSpecial Weather StatementSLCRich8 min
Jun 21, 4:55 PM MDTSpecial Weather StatementSLCRich65 min
Jun 21, 5:12 PM MDTSpecial Weather StatementSLCCache33 min
Jun 21, 5:18 PM MDTSpecial Weather StatementSLCBox Elder27 min
Jun 21, 5:22 PM MDTSevere Thunderstorm WarningSLCCache, Rich53 min
Jun 21, 5:24 PM MDTSpecial Weather StatementSLCMorgan36 min
Jun 21, 5:30 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber60 min
Jun 21, 5:48 PM MDTSpecial Weather StatementSLCWeber42 min

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.